Moscow Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Moscow Mathematical Journal, 2004, Volume 4, Number 1, Pages 131–152
DOI: https://doi.org/10.17323/1609-4514-2004-4-1-131-152
(Mi mmj145)
 

This article is cited in 6 scientific papers (total in 6 papers)

Une nouvelle transformation pour les statistiques Euler-mahoniennes ensemblistes

D. Foata, G.-N. Han

University Louis Pasteur
Full-text PDF Citations (6)
References:
Abstract: The construction of a bijection of the symmetric group onto itself is given that has the property of mapping a pair of set-statistics onto another pair. As a consequence, it is shown that a pair of Euler–Mahonian statistics has a symmetric distribution.
Key words and phrases: Permutation statistics, Euler–Mahonian statistics, symmetric groups, set-valued statistic equidistribution.
Received: October 16, 2002
Bibliographic databases:
MSC: 05Axx, 05A30, 20B30
Language: English
Citation: D. Foata, G.-N. Han, “Une nouvelle transformation pour les statistiques Euler-mahoniennes ensemblistes”, Mosc. Math. J., 4:1 (2004), 131–152
Citation in format AMSBIB
\Bibitem{FoaHan04}
\by D.~Foata, G.-N.~Han
\paper Une nouvelle transformation pour les statistiques Euler-mahoniennes ensemblistes
\jour Mosc. Math.~J.
\yr 2004
\vol 4
\issue 1
\pages 131--152
\mathnet{http://mi.mathnet.ru/mmj145}
\crossref{https://doi.org/10.17323/1609-4514-2004-4-1-131-152}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2074986}
\zmath{https://zbmath.org/?q=an:1059.05013}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000208594500006}
Linking options:
  • https://www.mathnet.ru/eng/mmj145
  • https://www.mathnet.ru/eng/mmj/v4/i1/p131
  • This publication is cited in the following 6 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Moscow Mathematical Journal
    Statistics & downloads:
    Abstract page:232
    References:51
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024